# SDR CA180709002

- Difficulty date: July 9, 2018
- Submitted: August 18, 2020
- Operation: General aviation
- Make and model: Airbus BD-500-1A10
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Line
- Part number: C01358134001
- Condition: Leaking
- Location: Fuel System
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(CAN) THE 5 PSIG LEAK PRESSURE TEST ON SOLENOID SHROUDED PILOT LINES INSTALLED IN CWB AND LEFT AND RIGHT WINGS WAS NOT COMPLETED BY THE SUPPLIERS.  THE TEST WAS PERFORMED WITHIN CSALP FACILITY, AND AIR LEAKAGE WAS OBSERVED.  DURING PRESSURISATION OF APU SHROUD LINE IN WHEEL WELL AREA, REF FTP S500-280011-014 PARA 5.1.1.3 TO 5.1.1.8.  LEAKAGE WAS OBSERVED ON CUPS DRAINAGE SOLENOID TUBES P/N C01358134-001 & C01358135-001, PNEUMATIC TEST @ 5 PSIG.  EVENTS ASSOCIATED TO THIS SDR WILL BE ASSESSED FROM A CONTINUING AIRWORTHINESS PERSPECTIVE THROUGH PROJECT CAW-BD5-28-0115.  (TC# 20180709002)
